# SDR NB089003

- Difficulty date: March 20, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N143DK
- Make and model: Beech B300
- Aircraft serial: FL309
- Aircraft time: 2,048 hours, 1,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Cockpit
- Part time: 2,048 hours, 1,944 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN THE PILOT WAS DOING A PREFLIGHT THE COCKPIT LIGHTING SYSTEM WAS TURNED ON, SMOKE AND FUMES COULD BE SEEN COMING FROM THE COPILOTS EDGE LIGHTED C/B PANEL.  POWER WAS TURNED OFF AND INVESTIGATION REVEALED ONE OF THE BRASS TRIM SCREWS THAT ATTACHES THE EDGE LIGHTED PANEL TO THE COCKPIT SIDE WALL WAS CHAFING THROUGH A POWER WIRE BEHIND THE PANEL.  THIS CAUSED THE SCREW TO GET HOT AND BURN THE LIGHTED PANEL ASSEMBLY P/N 90-364125-3.
